# SDR DALA2017101407553

- Difficulty date: October 13, 2017
- Submitted: October 16, 2017
- Operation: Air carrier
- Aircraft: N668DN
- Make and model: Boeing 757232
- Aircraft serial: 25141
- Aircraft time: 82,149 hours, 38,007 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Condition: Corroded
- Location: Bs 1720
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

G4 GALLEY AFT WET AREA TERMINAL LUG, BS 1720, LBL 54 CORRODED AT THE END OF THE CREASEBEAM.  FOUND BEYOND 50 PERCENT. REMOVED AND REPLACED THE FITTING IAW SRM 51-40-02, AND DRAWING 146N8722.
